Aa
A
A
A
Close
Mental Health Issues Community
144 Members
Avatar universal

Anyone else have terrifying experiences with medicine?

I’m posting this question in this specific group because I have schizoaffective and I couldnt find a general mental health community.

Anyway, I started taking seroquel(300mg) and risperidone(20mg) at 15. My first psychiatric medicines. They worked very well for me but it cost me my sleep. I noticed it when one night I had sleep paralysis. It was so awful and I kept waking up only to go back to sleep and have it again.

I will be completely honest and say the seroquel basically cured my hallucinations. It took two years, but i rarely ever hallucinate and if I do its auditory.

Next I started taking prazosin(10mg) still with seroquel. But they lowered the seroquel to 100 mg because it was affecting my heart rate. Aaand the prazosin made things much worse. Before i slept, my breathing was shallow, i felt sick, and very heavy. At night i would stop breathing in my sleep and gasp for air, and sometimes i couldnt sleep at all because of restless leg which i believed was caused by seroquel. I believe this because my mom also took seroquel and it caused her to develop restless leg syndrome.

Skip to 19 years old and i had been on several different medications throughout my teen years. This time they give me lithium(600 mg). They test my blood every now and then to make sure the lithium and my blood are aligning or something. One night i take it and i want to throw up, i get shaky, dizzy, and feel like im going to die. Not realizing that i was going through lithium poisoning. I told my doctor and he said “oh im sorry” and he took me off of it as if it was no big deal. Next he gives me lamictal. I develop a rash on my right thigh and tell him. He says “im sorry” and then gives me latuda. Dont judge too harshly, this was last year( im 20 now) and i was too afraid to stand up for myself. I took latuda a few times... caused me to have a panic attack and destroy my things with a hammer.

Now I dont take any medicine except for adderall. Adderall has helped so much. And i dont see that psychiatrist anymore. He was an evil man.
Anyway, i would like to hear what others have to say, and what experiences they have gone through if they dont mind.
1 Responses
675718 tn?1530036633
restless leg could be akathisia or development of dyskinesia please tell everything you experience as far as side effects to a medical doctor and keep the doctor that will listen to you Seroquel and Risperdal can not be taken together k choose one and add a antidepressant it works together kk hope this helps :)
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Simple, drug-free tips to banish the blues.
A guide to 10 common phobias.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
For many, mental health care is prohibitively expensive. Dr. Rebecca Resnik provides a guide on how to find free or reduced-fee treatment in your area